Band to Band Hopping in One-Dimensional Maps

TitleBand to Band Hopping in One-Dimensional Maps
Publication TypeJournal Article
Year of Publication1981
AuthorsKadanoff, L. P., & Shenker S.
Published inJournal of Physics A: Mathematical and General
Volume14
Issue2
Page(s)L23-26
Other Numbers3488
Abstract

One-dimensional maps have chaotic bands which may merge at critical values of the control parameter, a. Just after the merger, one can define a band-to-band hopping time, which diverges as mod a-ac mod -1z/ for a map with a zth-order maximum. Numerical data are presented to support this conclusion.

Bibliographic Notes

Journal of Physics A: Mathematical and General, Vol. 14, No. 2, pp. L23-26

Abbreviated Authors

L. P. Kadanoff and S. Shenker

ICSI Research Group

Networking and Security

ICSI Publication Type

Article in journal or magazine